# SDR IPXA2022070983993

- Difficulty date: June 23, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 106,432 hours, 20,716 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Web
- Part number: ACA380427
- Condition: Cracked
- Location: R/H A/C Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H A/C BAY HAS A INTERCOSTAL (WEB) AFT OF DOOR CUTOUT AT L34 IS CRACKED.REMOVED, FABRICATED, REPLACED THE WEB IAW SRM 51-33-01 AND 51-31-01. (MINOR)
